# SDR 98ZZZX640

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: RAM Aircraft, Limited Partnership, repair station VA1R551K
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Part number: 252501FCC
- Condition: Mismarked
- Location: Engine Cylinder
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE COMPONENTS INC., PISTON RING FOR TSIO-520 SERIES WITH CHROME CYLINDERS.  RING P/N 252501F-CC, THE PART NUMBER IS STAMPED ON BOTTOM OF RING INSTEAD OF TOP OF RING.  IF INSTALLED AS MARKED, IT WILL NOT FIT IN THE PISTON RING LAND - TOP RING LAND POSITION.
